It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I just recently posted about finishing accutane. (40 mg/day, 5 days/week, 1 year).

In the (almost) month I've been off, my weight has gone up a few pounds which is irregular for me. Granted, in that time period, I've also:

-eaten a lot of food and desserts while in France (tho I walked miles everyday)
-gotten off the birth control pill mid-cycle because it was affecting my moods

That right there probably explains it. Though this feel more like excessive bloating and water retention. When the scale fluctuates 2.5 pounds day to day, it's usually water retention with me.

The title line was found on a website listing side effects of accutane. I wish it was a little more informative. Can someone enlighten me? HOW does it affect the body's processing of fats and sugars? Negatively? Positively?

Thanks!





All times are GMT -7. The time now is 04:15 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!